# SDR AALA201911049007

- Difficulty date: October 19, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 54,177 hours, 22,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 14A94026
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: SLOTTED BOLT ATTACH HOLES ON THE INTERCOSTAL FOR R/H COCKPIT DOOR JAMB ATTACHMENT ARE WORN BETWEEN STRINGERS 1 AND 3. INSTALLED NEW INTERCOSTAL IAW AARD 51-00-05 AND EA299383.
